# SDR SWIA201131122

- Difficulty date: November 26, 2011
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 27,244 hours, 21,581 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FS 559.0 PRESSURE BULKHEAD IS CRACKED.  (C-CHECK)  REPAIRED PER REO.
